# SDR 29GA2017111800001

- Difficulty date: November 17, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 35,848 hours, 40,378 cycles
- Engine: Ge CT79B
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Failed
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY FLASHLIGHT INOP. R&R BATTERY FOR FO`S FLASHLIGHT IAW MM 25-62-10-04, OPS CHECK GOOD.
